Scheda di esercizi di Area medico-chirurgica: cardiovascolare e respiratoria con soluzioni
Scheda di esercizi di Area medico-chirurgica: cardiovascolare e respiratoria gratuita e stampabile: 8 esercizi dal livello facile a quello d’esame, con le soluzioni. Stampala o salvala come PDF.
Per i docenti: gratuita da stampare, copiare e usare in classe. Ogni nuova scheda ha nuovi valori e le sue soluzioni. Un link a ExamProblems nella pagina del corso è molto apprezzato.
Nome: ____________________ Data: ____________
1.Facile
Which serious complication is strongly linked with untreated hypertension?
APneumonia
BCataract
CStroke
DAsthma
2.Facile
Which three symptoms are classic in severe aortic stenosis?
AExertional chest pain, fainting and breathlessness
BFever, painful swollen joints and a spreading skin rash
CWheeze, cough and clear sputum
DCalf pain, leg swelling and redness of one leg
3.Facile
Which structure is the heart's natural pacemaker?
AThe Purkinje fibres
BThe bundle of His
CThe sinoatrial (SA) node
DThe atrioventricular (AV) node
4.Media
The telemetry monitor suddenly shows a chaotic waveform resembling ventricular fibrillation, but the patient is talking and brushing their teeth. What should the nurse do first?
ADeliver an immediate defibrillation shock before checking anything
BGive IV amiodarone as a bolus
CStart chest compressions straight away and call the arrest team
DCheck the patient and the electrodes, as this is likely artefact
5.Media
Why must anti-embolism stockings be measured and fitted correctly?
ACorrect fit is needed only to improve the appearance
BLoose stockings make the patient's legs too warm at night
CPoorly fitting stockings can cause pressure damage
DTight stockings work better, so the smallest size is always best
6.Media
Which ECG change is classically linked with hyperkalaemia?
AProminent U waves
BTall, peaked T waves
CA sawtooth baseline
DDelta waves before the QRS
7.Difficile
A patient who has had a total laryngectomy becomes breathless and needs oxygen. How should it be given?
AVia a mask or humidified device over the neck stoma
BVia nasal cannula at 2 L/min
CVia a standard face mask over the nose and mouth
DVia a non-rebreather mask over the mouth only
8.Difficile
Un paziente con sostituzione valvolare mitralica meccanica in terapia con warfarin ha un INR di 2,2. Che cosa deve considerare l'infermiere?
AL'INR è pericolosamente alto e la dose va sospesa
BL'INR può essere sotto il target più alto di questo paziente, perciò va verificato e segnalato
CL'INR dovrebbe essere circa 1,0 con le valvole meccaniche
DL'INR è nell'intervallo per qualsiasi indicazione al warfarin, perciò non serve alcuna azione
Soluzioni
1. C · Stroke
2. A · Exertional chest pain, fainting and breathlessness
3. C · The sinoatrial (SA) node
4. D · Check the patient and the electrodes, as this is likely artefact
5. C · Poorly fitting stockings can cause pressure damage
6. B · Tall, peaked T waves
7. A · Via a mask or humidified device over the neck stoma
8. B · L'INR può essere sotto il target più alto di questo paziente, perciò va verificato e segnalato
Soluzioni complete passo passo: esercitati su questo argomento su examproblems.com.